Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Why does my back and sides hurt. Is it from doing meth ?

Hi I m alesha I m 19 an a female I have a drug problem I like to inject meth I ve been doing off and on scene I was 14 , well I woke up the other day and my back was hurting so I did some dope and right when I did it my sides started hurting real bad an back pain got worse and know it hurts when I breath or cough, this has never happened before. And another thing me and my best friend use to share points as in needles, and she called me the other day an had told me she has hep c so know I believe that I have it as well. Please someone help me.
Asked On : Sun, 17 Jul 2011
Answers:  1 Views:  441
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to HealthcareMagic.
You may be having adverse effect of meth or some muscle related issue.You should visit your Physician as early as possible and get examined thoroughly.You may need a muscle relaxant or an antidote.
Take care
Answered: Sun, 17 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor